# SDR 9504175532

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Damaged
- Location: Fs 1355-1410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FUSELAGE BELLY SKIN BETWEEN FS 1355 - 1410, STR 24L - 26L WAS FOUND WITH NICKS AND GOUGES CAUSED BY CARGO NETS.  REMOVED DAMAGED SKIN AND INSTALLED REPAIR PER SRM 53-00-01, FIG 205 AND NWA EA 55-93836.
